On decomposition of pairs of commuting isometries

Volume 84 / 2004

Zbigniew Burdak Annales Polonici Mathematici 84 (2004), 121-135 MSC: Primary 47B20; Secondary 47A15, 47A20. DOI: 10.4064/ap84-2-3

Abstract

A review of known decompositions of pairs of isometries is given. A new, finer decomposition and its properties are presented.

Authors

  • Zbigniew BurdakInstitute of Mathematics
    University of Agriculture
    Al. Mickiewicza 24/28
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image